Skip to Main content Skip to Navigation
Journal articles

Multiplicity of Galactic Cepheids from long-baseline interferometry – III. Sub-percent limits on the relative brightness of a close companion of δ Cephei

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02452479
Contributor : la. bibliotheque Connect in order to contact the contributor
Submitted on : Tuesday, August 9, 2022 - 3:53:19 PM
Last modification on : Tuesday, August 9, 2022 - 3:53:20 PM

File

stw1375.pdf
Publisher files allowed on an open archive

Identifiers

Citation

A. Gallenne, A. Mérand, P. Kervella, J. Monnier, G. Schaefer, et al.. Multiplicity of Galactic Cepheids from long-baseline interferometry – III. Sub-percent limits on the relative brightness of a close companion of δ Cephei. Monthly Notices of the Royal Astronomical Society, Oxford University Press (OUP): Policy P - Oxford Open Option A, 2016, 461 (2), pp.1451-1456. ⟨10.1093/mnras/stw1375⟩. ⟨hal-02452479⟩

Share

Metrics

Record views

49

Files downloads

2